# SDR DHL9980534C

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bracket
- Condition: Broken
- Location: Left Pneu Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING L/E LOWER PANEL SUPPORT BRACKET FOR PNEU DUCT BROKEN.  REMOVED AND INSTALLED FABRICATED BRACKET PER SRM 51-1-8.  N/R 1416
